Ask an expert
Question

27 Jul 2007

mirena and weight gain
I have had a mirena for 4 years and have gained a substantial amount of weight.My food intake has not increased, however I have been diagnosed with Fibromyalgia.I am only using homeopathic medication and am not on any anti depressants.
I would also like to know whether the Mirena can cause cramps in the muscles and joints..especially hips/legs and back.
Thanks.
Answer 303 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is possible but uncommon.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9263 votes
No
66% - 17842 votes
Vote